# SDR VNAA202402110006

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CDPSP20230990
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION FOUND ON FWD LAV OUTBOARD FWD MOUNTING PLATE.   REMOVED FWD LAV OUTBOARD FWD MOUNTING PLATE IAW CRJ900 SRM 51-41-02-001-001-A01. INSTALLED NEW FWD MOUNT PLATE PN: CDSP2023-0990 TO FWD LAV IAW SRM 51-41-02-001-001-A01.
